# SDR USAA2012011700022

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 87,004 hours, 15,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY EXIT LIGHT & LIGHT ASSEMBLY FALL OUT.  RE-INSTALLED EMERGENCY EXIT LIGHT & ASSY AS REQUIRED.
